# SDR ABXA20190603098

- Difficulty date: May 13, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 140T011516
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 39L SPLICE FITTING AT FUSELAGE STATION 434. THE SPLICE FITTING PART NUMBER 140T0115-16 AND STRINGER PART NUMBER 141T3001-1 WERE REPAIRED. THE AIRPLANE WAS GROUNDED.
